Alert archive / Kansas / River Flood Warnings in 2008
River Flood Warning 93, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Sep 12, 2008, 3:13 PM CDT for Sedgwick County, Kansas. It took effect at Sep 12, 2008, 6:00 PM CDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2008, 3:13 PM CDT (20:13 UTC)
- In effect from
- Sep 12, 2008, 6:00 PM CDT
- Expired
- Sep 14, 2008, 3:37 AM CDT
- In force
- 34 hr
- Issued by
- NWS Wichita, KS
- Flood severity
- Minor
County Sedgwick County, KS
The radar
The Wichita radar (KICT), 4 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River at Derby (DRBK1).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 15 ft
- Major stage
- 16.2 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07144550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Sep 12, 12:56 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Sep 12, 12:56 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1256 PM CDT FRI SEP 12 2008 .AVIATION...18Z TAFS...KRSL/KSLN/KHUT/KICT/KCNU LATEST RADAR LOOP CONTINUES TO SHOW ANOTHER BAND OF SHOWERS DEVELOPING ALONG AND NORTHWEST OF A HARPER TO WICHITA TO COTTONWOOD FALLS LINE. THIS IS DEVELOPING ALONG AN AREA OF 700-850MB FRONTOGENETICAL FORCING WHICH MAY LINGER ACROSS THE AREA DURING THE MAJORITY OF THE AFTERNOON. CEILINGS SHOULD GENERALLY BE IN THE IFR CATEGORY (600-800FT) ALONG AND NORTHWEST OF THE FRONTAL BOUNDARY WHICH EXTENDS FROM NEAR MCPHERSON TO HUTCHINSON. SOUTHEAST OF THE FRONTAL BOUNDARY...CEILINGS MAY CLIMB INTO THE VFR CATEGORY WHICH MAY INCLUDE THE WICHITA TAF SITE AFTER 20Z. ALTHOUGH...WE MAY BE A BIT OPTIMISTIC. LATER THIS EVENING THE FRONTAL BOUNDARY WILL BEGIN TO SURGE THROUGH THE AREA AND ALLOW FOR THE CEILINGS TO DROP INTO THE IFR CATEGORY TONIGHT. COX && .PREV DISCUSSION... /ISSUED 1111 AM CDT FRI SEP 12 2008/ UPDATE... THE MAIN CONCERN WITH THIS FORECAST PACKAGE WILL BE THE TIMING OF WHEN THE HEAVY RAIN WILL END THIS AFTERNOON. LATEST RADAR LOOP WAS SHOWING THE BACK EDGE OF THE RAIN STARTING CREEP INTO SOUTH CENTRAL KANSAS. THE MODELS SEEM TO HANDLE THIS FAIRLY WELL WITH THE BEST ISENTROPIC LIFT/MOISTURE TRANSPORT MOVING INTO NORTHERN KANSAS. LATEST PROFILERS WERE SHOWING STILL FAIRLY GOOD DIFFLUENCE OVER THE AREA WHICH MAY TRIGGER MORE SCATTERED SHOWERS. THE PROFILERS ARE ALSO SHOWING THE LOW LEVEL FLOW STARTING TO VEER OUT SO WE ARE NOT REAL CONFIDENT THAT THE PRECIPITATION SHIELD WILL LIFT NORTHWEST AS PROGGED EARLIER. HOWEVER...WE MAY SEE THAT HEAVY PRECIPITATION SHIELD LIFT TO THE NORTH WHICH WILL LIMIT RAINFALL AMOUNTS ACROSS SOUTHERN KANSAS. OTHERWISE...SCATTERED TO NUMEROUS HEAVY SHOWERS WILL CONTINUE. COX PREV DISCUSSION... /ISSUED 636 AM CDT FRI SEP 12 2008/ AVIATION... FOR 12Z TAFS...MAIN AVIATION CONCERN WILL CONTINUE TO BE LOW CIGS ASSOCIATED WITH HEAVY RAINFALL. LARGE AREA OF RAIN IS EXPECTED TO CONTINUE OVER THE ENTIRE AREA TODAY AS A LOW LEVEL JET PUMPS RICH MOISTURE INTO A LOW LEVEL BOUNDARY. WHILE IFR CIGS WILL BE POSSIBLE AT ALL SITES THROUGH THE NEXT 6 HOURS...KICT AND KHUT WILL HAVE THE BEST SHOT TO SEE THESE IFR CIGS FOR A LONGER PERIOD OF TIME. THERE MAYBE A PERIOD THIS AFTERNOON WHERE CIGS RAISE ABOVE IFR...HOWEVER CONFIDENCE IS AGAIN HIGH THAT BY 06Z...ALL SITES WILL AGAIN GO TO IFR CIGS. LAWSON PREV DISCUSSION... /ISSUED 315 AM CDT FRI SEP 12 2008/ DISCUSSION... MAIN FORECAST CHALLENGE IS HEAVY RAINFALL/FLOODING POTENTIAL FROM TWO SEPARATE SYSTEMS: HIGH PRECIPITABLE WATER AIRMASS ALONG/E OF STALLED FRONTAL ZONE....AND THE POSSIBILITY FOR IKES REMNANTS AFFECTING SERN KS SAT NIGHT INTO SUN MORNING. TODAY-SATURDAY: SHORTWAVE TROF OVER THE CENTRAL ROCKIES EARLY THIS AM WILL EJECT OUT ACROSS THE CENTRAL PLAINS FRI NIGHT INTO SAT AS ADDITIONAL SHORTWAVE ENERGY DIGS SEWD OUT OF CANADA. AS A RESULT...THE FRONTAL BOUNDARY FROM SW THRU CENTRAL KS WILL LIKELY REMAIN STATIONARY TODAY...BEFORE SLOWLY MOVING EWD TONIGHT INTO SATURDAY REACHING SERN KS SAT PM. BEST HEAVY RAIN/FLOODING POTENTIAL DURING THIS TIME PERIOD WILL EXIST ACROSS CENTRAL/S-CNTRL KS AND PART OF THE FLINT HILLS...WHERE THE GFS/NAM-WRF SHOW A VERY HIGH PRECIPITABLE WATER AIRMASS (2 INCHES)...850 FN CONVERGENCE...AND SEVERAL WEAK UPPER DISTURBANCES TRACKING NEWD WITHIN THE SUBTROPICAL MOISTURE PLUME. ONLY CHANGE TO THE CURRENT FLOOD WATCH WAS TO EXTEND IT INTO 12Z-18Z SAT FOR THE AREA ALONG/SE OF A LYONS TO SALINA LINE. CONSENSUS QPF WITH SOME TWEAKS MADE TO HPC QPF...IS FOR 2 TO 5 INCHES IN THE FFA AREA WITH ISOLATED HIGHER AMOUNTS POSSIBLE WHERE TRAINING ECHOES OCCUR. CLOUD COVER AND RAIN WILL KEEP HIGHS BELOW NORMAL. SAT NIGHT-SUNDAY: AS UPPER TROFFING SWEEPS FROM THE NORTHERN PLAINS INTO THE GREAT LAKES DURING THE PERIOD...IKES REMNANTS ARE EXPECTED TO LIFT FROM EAST TX INTO THE MID-MISSISSIPPI VALLEY WITH A SPEED/TRACK IN BETWEEN THE SLOWER GFS AND FASTER ECMWF. THE HEAVY RAIN/FLOODING POTENTIAL WILL SHIFT INTO OUR FAR SERN KS COUNTIES...WHERE 2 TO 4 INCHES OF RAIN COULD FALL FROM SAT NIGHT INTO SUN AM. THE PROGRESSIVE NATURE TO IKES REMNANTS SHOULD KEEP AMOUNTS FROM GETTING TOO OUT OF CONTROL. WE MAY EVENTUALLY NEED A FLOOD WATCH FOR THESE COUNTIES BUT CONSENSUS WITH WFO SGF WAS TO HOLD OFF SINCE ITS 4TH/5TH PERIOD. MONDAY-WEDNESDAY: IN THE WAKE OF IKES REMNANTS...SHOULD SEE SUBSIDENCE OVER OUR AREA WITH CLEARING SKIES...AS UPPER RIDGING SPREADS EWD FROM THE ROCKIES. THIS SHOULD ALLOW FOR A GOOD DEAL OF SUNSHINE...WITH MONDAY LOOKING LIKE A 5 STAR DAY WITH LIGHT WINDS AND HIGHS IN LOW-MID 70S. TEMPERATURES WILL GRADUALLY WARM TO NORMAL VALUES BY WED. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 74 68 77 62 / 100 80 60 60 HUTCHINSON 72 64 77 58 / 100 80 50 40 NEWTON 73 67 77 61 / 100 80 60 60 ELDORADO 75 69 77 62 / 100 80 70 70 WINFIELD-KWLD 76 69 77 63 / 100 80 70 70 RUSSELL 68 60 77 55 / 100 60 30 10 GREAT BEND 68 61 77 55 / 100 70 30 20 SALINA 70 63 77 59 / 100 80 50 20 MCPHERSON 71 64 77 58 / 100 80 50 40 COFFEYVILLE 82 70 78 65 / 80 70 80 100 CHANUTE 80 70 78 64 / 90 70 80 100 IOLA 79 70 78 64 / 90 70 70 100 PARSONS-KPPF 81 70 78 65 / 80 70 80 100 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR KSZ049>053-067>071- 082-083-091>094. FLOOD WATCH THROUGH SATURDAY MORNING FOR KSZ032-033-047-048. &&
Hazardous weather outlook, Sep 12, 6:09 AM CDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 609 AM CDT FRI SEP 12 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-131115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 609 AM CDT FRI SEP 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT PERIODS OF SHOWERS AND EMBEDDED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA TODAY AND TONIGHT. VERY HEAVY RAINFALL AND FLOODING WILL BE POSSIBLE MAINLY ACROSS CENTRAL AND SOUTH CENTRAL KANSAS ALONG WITH THE FLINT HILLS. SIGNIFICANT FLASH FLOODING IS POSSIBLE THIS MORNING ACROSS A PORTION OF SOUTH CENTRAL KANSAS AND THE FLINT HILLS DUE TO VERY HEAVY RAINFALL PRODUCING SHOWERS AND STORMS MOVING ACROSS THE SAME AREAS REPEATEDLY. PLEASE REFER TO THE FLOOD WATCH FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS AND EMBEDDED THUNDERSTORMS WILL SHIFT INTO SOUTH CENTRAL AND SOUTHEASTERN KANSAS SATURDAY. HEAVY RAINFALL WILL CONTINUE TO BE A POSSIBILITY. FURTHERMORE...THE REMNANTS OF HURRICANE IKE ARE EXPECTED TO MOVE FROM EAST TEXAS INTO THE MID MISSISSIPPI VALLEY FROM SATURDAY NIGHT INTO SUNDAY WHICH COULD IMPACT FAR SOUTHEASTERN KANSAS WITH HEAVY RAINFALL AND FLOODING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. HOWEVER REPORTS OF HEAVY RAINFALL AMOUNTS GREATER THAN 1 INCH AND FLOODING WILL BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, Sep 12, 2:05 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
205 PM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HEAVY RAIN 4 S MAIZE 37.72N 97.46W
09/12/2008 M6.79 INCH SEDGWICK KS NWS EMPLOYEE
6.79 INCHES OF RAIN MEASURED SINCE MIDNIGHT NEAR THE
INTERSECTION OF 21ST AND MAIZE.
&&
CDBLocal storm report, Sep 12, 2:29 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
229 PM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM FLOOD 3 S MCPHERSON 38.33N 97.66W
09/12/2008 MCPHERSON KS LAW ENFORCEMENT
14TH AND COMMANCHE WATER WAS OVER THE ROAD.
&&
RECLocal storm report, Sep 12, 2:31 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
231 PM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM FLOOD 1 S CANTON 38.37N 97.43W
09/12/2008 MCPHERSON KS LAW ENFORCEMENT
27TH ST WATER WAS OVER THE ROAD JUST SOUTH OF HIGHWAY 56.
&&
RECLocal storm report, Sep 12, 2:36 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
236 PM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM HEAVY RAIN GODDARD 37.66N 97.58W
09/12/2008 M7.99 INCH SEDGWICK KS BROADCAST MEDIA
COURTESY KSNW CHANNEL 3.
0226 PM HEAVY RAIN EL DORADO 37.82N 96.86W
09/12/2008 E6.62 INCH BUTLER KS BROADCAST MEDIA
COURTESY KSNW WEATHER LAB SITE AT JEFFERSON ELEMENTARY.
0226 PM HEAVY RAIN CLEARWATER 37.51N 97.50W
09/12/2008 M5.52 INCH SEDGWICK KS BROADCAST MEDIA
COURTESY KSNW WEATHER LAB SITE AT CLEARWATER MIDDLE
SCHOOL.
0226 PM HEAVY RAIN CONWAY SPRINGS 37.39N 97.64W
09/12/2008 M5.32 INCH SUMNER KS BROADCAST MEDIA
COURTESY KSNW WEATHER LAB SITE AT KYLE TRUBLOOD
ELEMENTARY. ST. JOSEPH SCHOOL ALSO REPORTED 4.37 INCHES.
0226 PM HEAVY RAIN HAYSVILLE 37.57N 97.35W
09/12/2008 M4.18 INCH SEDGWICK KS BROADCAST MEDIA
COURTESY KSNW WEATHER LAB SITE AT OATVILLE ELEMENTARY.
0226 PM HEAVY RAIN ROSALIA 37.82N 96.62W
09/12/2008 M3.93 INCH BUTLER KS BROADCAST MEDIA
COURTESY KSNW WEATHER LAB SITE AT FLINT HILLS
INTERMEDIATE SCHOOL.
0226 PM HEAVY RAIN DOWNTOWN WICHITA 37.69N 97.34W
09/12/2008 M3.36 INCH SEDGWICK KS BROADCAST MEDIA
MEASURED AT KSNW.
0226 PM HEAVY RAIN EAST WICHITA 37.68N 97.26W
09/12/2008 M3.30 INCH SEDGWICK KS BROADCAST MEDIA
COURTESY KSNW WEATHER LAB SITE AT WICHITA EAST HIGH
SCHOOL.
0226 PM HEAVY RAIN WEST WICHITA 37.69N 97.46W
09/12/2008 M7.94 INCH SEDGWICK KS BROADCAST MEDIA
MEASURED BY AN OFF DUTY KSNW METEOROLOGIST.
0226 PM HEAVY RAIN ATTICA 37.24N 98.23W
09/12/2008 M3.80 INCH HARPER KS BROADCAST MEDIA
COURTESY KSNW WEATHER LAB SITE AT ATTICA HIGH SCHOOL.
0226 PM HEAVY RAIN ARGONIA 37.27N 97.76W
09/12/2008 M3.64 INCH SUMNER KS BROADCAST MEDIA
COURTESY KSNW WEATHER LAB SITE AT ARGONIA ELEMENTARY
SCHOOL.
0226 PM HEAVY RAIN WINFIELD 37.27N 96.97W
09/12/2008 E3.58 INCH COWLEY KS BROADCAST MEDIA
COURTESY KSNW WEATHER LAB SITE IRVING ELEMENTARY.
&&
CWHLocal storm report, Sep 12, 2:50 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
250 PM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM HEAVY RAIN 3 NNW WEST WICHITA 37.72N 97.48W
09/12/2008 M5.80 INCH SEDGWICK KS TRAINED SPOTTER
OFF DUTY NWS EMPLOYEE HAD 5.80 INCHES SINCE 8AM AND 9.59
INCHES IN APPROXIMATELY 24 HOURS ENDING AT 230PM.
&&
JMBLocal storm report, Sep 12, 2:52 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
252 PM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HEAVY RAIN NNW PARK CITY 37.80N 97.32W
09/12/2008 M6.50 INCH SEDGWICK KS TRAINED SPOTTER
OBSERVER LOCATED AT 29TH SOUTH AND MERIDIAN.
&&
JMBThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 7:00 PM CDT | Areal Flood Warning | ICT | Russell | 5 hr |
| Sep 11, 8:06 PM CDT | Flash Flood Warning | ICT | Russell | 11 hr |
| Sep 11, 8:41 PM CDT | Areal Flood Warning | ICT | Lincoln | 5 hr |
| Sep 12, 12:10 AM CDT | Areal Flood Warning | ICT | Lincoln | 7 hr |
| Sep 12, 2:16 AM CDT | Areal Flood Warning | ICT | Cowley, Harper, Sumner | 8 hr |
| Sep 12, 2:34 AM CDT | Areal Flood Warning | ICT | Butler | 8 hr |
| Sep 12, 4:38 AM CDT | Flash Flood Warning | ICT | Harper | 6 hr |
| Sep 12, 4:45 AM CDT | Flash Flood Warning | ICT | Butler, Cowley | 6 hr |
| Sep 12, 5:10 AM CDT | Areal Flood Warning | ICT | Sedgwick | 8 hr |
| Sep 12, 5:38 AM CDT | Flash Flood Warning | ICT | Sumner | 6 hr |
| Sep 12, 5:48 AM CDT | Areal Flood Warning | ICT | Greenwood | 8 hr |
| Sep 12, 6:43 AM CDT | Flash Flood Warning | ICT | Sedgwick | 8 hr |
| Sep 12, 7:04 AM CDT | River Flood Warning | ICT | Butler, Cowley | 51 hr |
| Sep 12, 7:04 AM CDT | River Flood Warning | ICT | Butler, Cowley | 3 days |
| Sep 12, 7:46 AM CDT | Areal Flood Warning | ICT | Chase | 8 hr |
| Sep 12, 8:12 AM CDT | River Flood Warning | ICT | Butler | 66 hr |
| Sep 12, 8:14 AM CDT | River Flood Warning | ICT | Sedgwick | 54 hr |
| Sep 12, 8:17 AM CDT | Areal Flood Warning | ICT | Harvey | 5 hr |
| Sep 12, 8:20 AM CDT | River Flood Warning | ICT | Butler, Cowley | 5 days |
| Sep 12, 8:20 AM CDT | River Flood Warning | ICT | Cowley | 4 days |
| Sep 12, 8:22 AM CDT | River Flood Warning | ICT | Sumner | 3 days |
| Sep 12, 8:22 AM CDT | River Flood Warning | ICT | Cowley | 4 days |
| Sep 12, 8:36 AM CDT | River Flood Warning | ICT | Butler | 13 hr |
| Sep 12, 8:36 AM CDT | River Flood Warning | ICT | Butler | 13 hr |
| Sep 12, 9:03 AM CDT | River Flood Warning | ICT | Allen, Neosho | 53 hr |
| Sep 12, 9:03 AM CDT | River Flood Warning | ICT | Neosho | 3 days |
| Sep 12, 9:03 AM CDT | River Flood Warning | ICT | Labette, Neosho | 4 days |
| Sep 12, 9:03 AM CDT | River Flood Warning | ICT | Labette | 5 days |
| Sep 12, 9:19 AM CDT | Flash Flood Warning | ICT | Chase, Harvey, Marion | 5 hr |
| Sep 12, 9:30 AM CDT | Areal Flood Warning | ICT | Kingman | 6 hr |
| Sep 12, 9:32 AM CDT | River Flood Warning | ICT | Sumner | 41 hr |
| Sep 12, 10:08 AM CDT | Flash Flood Warning | ICT | Harper, Sumner | 4 hr |
| Sep 12, 10:44 AM CDT | Flash Flood Warning | ICT | Butler, Cowley | 4 hr |
| Sep 12, 1:36 PM CDT | Areal Flood Warning | ICT | Greenwood | 20 hr |
| Sep 12, 2:28 PM CDT | Areal Flood Warning | ICT | Butler, Chase, Cowley, Harper, Harvey, Kingman and 5 more | 18 hr |
| Sep 12, 2:28 PM CDT | River Flood Warning | ICT | Marion | 45 hr |
| Sep 12, 2:28 PM CDT | River Flood Warning | ICT | Chase | 3 days |
| Sep 12, 2:28 PM CDT | River Flood Warning | ICT | Chase, Lyon | 4 days |
| Sep 12, 2:49 PM CDT | Areal Flood Warning | ICT | Allen | 16 hr |
| Sep 12, 2:55 PM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 37 hr |
| Sep 12, 2:55 PM CDT | River Flood Warning | ICT | Sumner | 51 hr |
| Sep 12, 3:13 PM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 48 hr |
| Sep 12, 4:52 PM CDT | River Flood Warning | ICT | Sedgwick | 22 hr |
Nearby
River Flood Warnings in Kansas, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.